# SDR AALA20111015MIA01

- Difficulty date: October 15, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 82,826 hours, 13,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT RIGHT NUMBER 1 DOOR INOPERATIVE.  REPLACED LAMP FOR EMERGENCY EXIT LIGHT AT RIGHT NUMBER 1 DOOR.  OPS CHECKED NORMAL.
